# SDR 98FDEA00212

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0978  71C 701 - LWR AFT CARGO, FUSE BS 1148, UPPER BELTFRAME FLANGE WORN IN EXCESS OF 50 PERCENT NEAR STR 22 LEFT.  BLENDED OUT DAMAGE AND INSTALLED DOUBLER PER SRM 51-40-3.
